# SDR VNAA2025120311101

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N604NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15465
- Aircraft time: 14,803 hours, 12,889 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303330
- Part serial: 18332H6090
- Condition: Arced
- Location: Zone 200
- Part time: 14,805 hours, 12,890 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RH SIDE WINDOW ARC AROUND FL 210 ON DECENT. / REMOVED AND REPLACED THE RH SIDE WINDOW IAW CRJ AMM 56-12-01-400-801-A01-PSA. OPS CHECKS GOOD. LEAK CHECK GOOD. NO DEFECTS NOTED.
